Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Extension of positive holomorphic line bundles


Author: Bernard Shiffman
Journal: Bull. Amer. Math. Soc. 77 (1971), 1091-1093
MSC (1970): Primary 32D15, 53C55; Secondary 32C10, 32H99
DOI: https://doi.org/10.1090/S0002-9904-1971-12881-1
MathSciNet review: 0289806
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bishop, Conditions for the analyticity of certain sets, Michigan Math. J. 11 (1964), 289-304. MR 29 #6057. MR 168801
  • 2. P. A. Griffiths, Two theorems on extensions of holomorphic mappings, Invent. Math. (to appear). MR 293123
  • 3. G. Scheja, Riemannsche Hebbarkeitssätze für Cohomologieklassen, Math. Ann. 144 (1961), 345-360. MR 26 #6437. MR 148941
  • 4. B. Shiffman, Extending analytic subvarieties, Proc. Sympos. on Several Complex Variables (Park City, Utah, 1970), Lecture Notes in Math., no. 184, Springer-Verlag, Berlin, 1971, pp. 208-222. MR 310286

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32D15, 53C55, 32C10, 32H99

Retrieve articles in all journals with MSC (1970): 32D15, 53C55, 32C10, 32H99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12881-1

American Mathematical Society